MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER
Model Number MR850AEK
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the video and description of events provided by the distributor, previous investigations of similar complaints and our knowledge of the product.Results: visual inspection of the provided video observed that audible alarms of the mr850 respiratory humidifier was not functioning.Conclusion: f&p healthcare's investigation was unable to determine the root cause of the reported issue.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor in singapore reported via a fisher & paykel (f&p) field representative that the audible alarm of an mr850 respiratory humidifier was not functioning.There was no reported patient involvement.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key25234135
Report Number9611451-2026-01708
Device Sequence Number18714551
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101414309(11)201201
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMR850AEK
Device Catalogue NumberMR850AEK
Device Lot Number2101414309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown